# SDR DALA14015930192

- Difficulty date: March 11, 2014
- Submitted: March 12, 2014
- Operation: Air carrier
- Aircraft: N192DN
- Make and model: Boeing 767332
- Aircraft serial: 28449
- Aircraft time: 77,428 hours, 11,074 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Terminal
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY LIGHT AT R1 DOOR IS INOPERATIVE.  MAINTENENANCE FOUND OPEN WIRE AND GROUND TERMINAL LOOSE AND TIGHTENED.  SYSTEM OPERATION IS NORMAL.
